# SDR COEA2019112096810

- Difficulty date: September 27, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57612187201
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 600013 HEAVY CHECK COE/MINOR REPAIR: R/H AILERON CONTROL TAB CLOSEOUT CHANNEL HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH OEM PART.
